# SDR USAASB02158

- Difficulty date: August 20, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 10622532
- Condition: Faulty
- Location: Yaw Damper
- Part time: 6,702 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, CLIMBING THROUGH FL210, AIRCRAFT EXPERIENCED A PULSING LEFT/RIGHT YAWING CONDITION.  ONCE AUTOPILOT, AUTOTHROTTLE AND YAW DAMPER WERE OFF, YAWING STOPPED.  CREW WAS UNABLE TO DUPLICATE CONDITION.  PRIOR FLIGHT OF THIS AIRCRAFT WAS UNEVENTFUL.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED BITE CHECK OF A AND B AUTOPILOTS, AUTOTHROTTLE AND YAW DAMPER SYSTEMS.  NO FAULTS FOUND.  YAW DAMPER COUPLER SHOWS PREVIOUS INTERMITTNET FAULT.  REMOVED AND REPLACED YAW DAMPER COUPLER PER MM.  OPERATIONAL CHECK GOOD PER WORK CARD.  FLIGHT DATA RECORDER WAS REMOVED AND SENT TO SHOP FOR EVALUATION.
